# SDR USAA2014072400001

- Difficulty date: July 23, 2014
- Submitted: July 24, 2014
- Operation: Air carrier
- Aircraft: N745VJ
- Make and model: Airbus A319-112
- Aircraft serial: 1289
- Aircraft time: 37,475 hours, 24,698 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: D2901005201300
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

EN ROUTE THE GREEN HYD QTY WENT TO ZERO IN FLIGHT.  DECLARED AN EMER & DIVERTED & LANDED WITHOUT INCIDENT.  ACFT WAS TOWED TO THE GATE.  CREW USED THE GRAVITY GEAR EXTENSION HANDLE TO EXTEND GEAR.  R & R TWO HYD LINES IN THE NR 1 ENG PYLON IAW IPC 29-11-06 ITEM 140, PN D2901005201300 & 220 & PN D2901005201800.  ACCOMPLISHED OPERATIONS CHECK IAW AMM 29-00-00-780-006-A & AMM 32-00-00-860-003-A.  LG SYS BACK TO NORMAL MODE AFTER FREEFALL.  ACCOMPLISHED OPERATIONS CHECK & TEST OF GREEN HYD SYS IAW AMM 29-11-00-710-001-A.  NO LEAKS NOTED.  NO FAULTS FOUND NR 1 ENG PYLON.
